Couldn't find what you looking for?

TRY OUR SEARCH!

I guess that sometimes you cannot have it all. I have thyroid disorder (deficit of its hormones). I have been prescribed with Synthroid, and since then, I have just been waiting for side effects to kick in. But then again, something is bothering me, could you be allergic from Synthroid? Could that allergy been hidden by those side effects?

Loading...

Well, it seems that you have missed the point here. When a severe response of body occurs after the medication has been taken, it usually is because of allergic reaction. Also, what I know for this drug, that it might cause seizures in the beginning of the treatment that passes eventually (fortunately, this does not happen often). Anyway, you should take this med as prescribed, do not miss or skip the dosages (or double the dosages if you have skipped one). Most importantly, if you do start having health problems, contact your doctor immediately.
Reply

Loading...